| Model Number |
7045M-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
11/11/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is user error: installing the implant too deep.
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2019 where two implants were installed.The patient later reported radicular pain complaints.The surgeon determined that the superior positioned implant was impinging on the neuroforamen causing radicular pain.In (b)(6) 2020, the surgeon backed-up, but did not remove, the superior positioned implant a couple millimeters to relieve the nerve impingement.No other preexisting implants were adjusted or removed, and no new hardware was added.The patient's radicular pain symptoms resolved following the revision procedure.